Journal of Applied Mathematics

Asymptotic Stability of a Class of Impulsive Delay Differential Equations

G. L. Zhang, M. H. Song, and M. Z. Liu

Full-text: Open access

Abstract

This paper is concerned with a class of linear impulsive delay differential equations. Asymptotic stability of analytic solutions of this kind of equations is studied by the property of delay differential equations without impulsive perturbations. New numerical methods for this kind of equations are constructed. The convergence and asymptotic stability of the methods for this kind of equations are studied.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 723893, 9 pages.

Dates
First available in Project Euclid: 2 January 2013

Permanent link to this document
https://projecteuclid.org/euclid.jam/1357153527

Digital Object Identifier
doi:10.1155/2012/723893

Mathematical Reviews number (MathSciNet)
MR2984191

Zentralblatt MATH identifier
1255.34079

Citation

Zhang, G. L.; Song, M. H.; Liu, M. Z. Asymptotic Stability of a Class of Impulsive Delay Differential Equations. J. Appl. Math. 2012 (2012), Article ID 723893, 9 pages. doi:10.1155/2012/723893. https://projecteuclid.org/euclid.jam/1357153527


Export citation